American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 198 found      Go to page: < 2 3 4 5 6 7

[121] R. Q. Jia, S. L. Lee and A. Sharma. Spectral properties of continuous refinement operators. Proc. Amer. Math. Soc. 126 (1998) 729-737. MR 1416091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Qingtang Jiang. Rotation invariant ambiguity functions. Proc. Amer. Math. Soc. 126 (1998) 561-567. MR 1443157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Tamás Erdélyi and Paul Nevai. Lower bounds for derivatives of polynomials and Remez type inequalities. Trans. Amer. Math. Soc. 349 (1997) 4953-4972. MR 1407486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Bernd Fischer and Jürgen Prestin. Wavelets based on orthogonal polynomials. Math. Comp. 66 (1997) 1593-1618. MR 1423073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Chen Di-Rong. On the existence and constructions of orthonormal wavelets on $L_2(\mathbb R^s)$. Proc. Amer. Math. Soc. 125 (1997) 2883-2889. MR 1396974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Christian Berg and Antonio J. Duran. Measures with finite index of determinacy or a mathematical model for Dr. Jekyll and Mr. Hyde . Proc. Amer. Math. Soc. 125 (1997) 523-530. MR 1353377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Franz Peherstorfer and Robert Steinbauer. Comparative asymptotics for perturbed orthogonal polynomials. Trans. Amer. Math. Soc. 348 (1996) 1459-1486. MR 1322954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Ferenc Móricz and Károly Tandori. An improved Menshov-Rademacher theorem. Proc. Amer. Math. Soc. 124 (1996) 877-885. MR 1301040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] A. de Médicis and D. Stanton. Combinatorial orthogonal expansions. Proc. Amer. Math. Soc. 124 (1996) 469-473. MR 1317035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Deok H. Kim and Kil H. Kwon. On a conjecture by Karlin and Szegö. Proc. Amer. Math. Soc. 124 (1996) 227-231. MR 1301033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] A. Sri Ranga. Symmetric orthogonal polynomials and the associated orthogonal $L$-polynomials . Proc. Amer. Math. Soc. 123 (1995) 3135-3141. MR 1291791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Christian Berg and Antonio J. Duran. The index of determinacy for measures and the $l\sp 2$-norm of orthonormal polynomials . Trans. Amer. Math. Soc. 347 (1995) 2795-2811. MR 1308001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Paul Nevai and Walter Van Assche. Remarks on the $(C,-1)$-summability of the distribution of zeros of orthogonal polynomials . Proc. Amer. Math. Soc. 122 (1994) 759-767. MR 1204382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] K. Pan. On orthogonal polynomials with respect to varying measures on the unit circle . Trans. Amer. Math. Soc. 346 (1994) 331-340. MR 1273539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Yuan Xu. Recurrence formulas for multivariate orthogonal polynomials . Math. Comp. 62 (1994) 687-702. MR 1212269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] A. Bultheel, P. González-Vera, E. Hendriksen and O. Njåstad. Asymptotics for orthogonal rational functions . Trans. Amer. Math. Soc. 346 (1994) 307-329. MR 1272674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Yuan Xu. Multivariate orthogonal polynomials and operator theory . Trans. Amer. Math. Soc. 343 (1994) 193-202. MR 1169912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Yuan Xu. Block Jacobi matrices and zeros of multivariate orthogonal polynomials . Trans. Amer. Math. Soc. 342 (1994) 855-866. MR 1258289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Peter Borwein, Tamás Erdélyi and John Zhang. M\"untz systems and orthogonal M\"untz-Legendre polynomials . Trans. Amer. Math. Soc. 342 (1994) 523-542. MR 1227091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] T. N. T. Goodman and S. L. Lee. Wavelets of multiplicity $r$ . Trans. Amer. Math. Soc. 342 (1994) 307-324. MR 1232187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Vilmos Totik and Joseph L. Ullman. Local asymptotic distribution of zeros of orthogonal polynomials . Trans. Amer. Math. Soc. 341 (1994) 881-894. MR 1150019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] A. L. Levin and D. S. Lubinsky. Christoffel functions and orthogonal polynomials for exponential weights on $[-1,1]$. Memoirs of the AMS 111 (1994) MR 1222183.
Book volume table of contents   

[143] Palle E. T. Jorgensen and Steen Pedersen. Harmonic analysis of fractal measures induced by representations of a certain $C\sp *$-algebra . Bull. Amer. Math. Soc. 29 (1993) 228-234. MR 1215311.
Abstract, references, and article information   
View Article: PDF

[144] Walter Van Assche and Ingrid Vanherwegen. Quadrature formulas based on rational interpolation . Math. Comp. 61 (1993) 765-783. MR 1195424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Vilmos Totik. Orthogonal polynomials with ratio asymptotics . Proc. Amer. Math. Soc. 114 (1992) 491-495. MR 1065095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] David Galant. Algebraic methods for modified orthogonal polynomials . Math. Comp. 59 (1992) 541-546. MR 1140648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] E. B. Saff and Vilmos Totik. What parts of a measure's support attract zeros of the corresponding orthogonal polynomials? . Proc. Amer. Math. Soc. 114 (1992) 185-190. MR 1077789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Hans-J. Runckel. Meromorphic extension of analytic continued fractions across their divergence line with applications to orthogonal polynomials . Trans. Amer. Math. Soc. 334 (1992) 183-212. MR 1072106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Charles K. Chui and Jian-zhong Wang. On compactly supported spline wavelets and a duality principle . Trans. Amer. Math. Soc. 330 (1992) 903-915. MR 1076613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Charles K. Chui and Jian-zhong Wang. A cardinal spline approach to wavelets . Proc. Amer. Math. Soc. 113 (1991) 785-793. MR 1077784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 198 found      Go to page: < 2 3 4 5 6 7


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia